Alert archive / New Mexico / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 24, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at Mar 23, 2007, 3:50 AM MDT for Lea County, New Mexico. It was in force for 55 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 23, 2007, 3:50 AM MDT (09:50 UTC)
- Expired
- Mar 23, 2007, 4:45 AM MDT
- In force
- 55 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Counties, with a storm outline in the text
County Lea County, NM
The radar
The Midland/Odessa radar (KMAF), 168 km from the middle of the area, began a volume at 09:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 23, 4:50 AM MDT | HAIL 0.88 | Mcdonald, NM | 1/2 MILE EAST OF MCDONALD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 9.8 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1518 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 751 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KMAF 230950 SVRMAF NMC025-231045- /O.NEW.KMAF.SV.W.0024.070323T0950Z-070323T1045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 350 AM MDT FRI MAR 23 2007 THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN LEA COUNTY IN SOUTHEAST NEW MEXICO... * UNTIL 445 AM MDT * AT 345 AM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED 13 MILES SOUTH OF MALJAMAR...OR 32 MILES NORTHEAST OF CARLSBAD...MOVING NORTHEAST AT 40 MPH. * THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS... MALJAMAR... BUCKEYE... LOVINGTON... MCDONALD... A SEVERE THUNDERSTORM WARNING MEANS THAT SEVERE WEATHER IS OCCURRING OR IS IMMINENT. WIND GUSTS IN EXCESS OF 60 MPH... HAIL THREE-QUARTERS OF AN INCH IN DIAMETER OR LARGER... VERY HEAVY RAIN... AND DEADLY LIGHTNING ARE ALL LIKELY. IF YOU ARE IN THE PATH OF THIS SEVERE STORM MOVE TO SAFE SHELTER NOW. TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIDLAND AT 1 800 597 3220. LAT...LON 3280 10385 3255 10376 3292 10305 3334 10344 $$
2 follow-up statements
000 WWUS54 KMAF 231018 SVSMAF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 516 AM CDT FRI MAR 23 2007 NMC025-231045- /O.CON.KMAF.SV.W.0024.000000T0000Z-070323T1045Z/ LEA NM- 416 AM MDT FRI MAR 23 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM MDT FOR NORTHERN LEA COUNTY... AT 413 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKLE SIZE HAIL. THIS STORM WAS LOCATED NEAR BUCKEYE...OR ABOUT 13 MILES SOUTHWEST OF LOVINGTON...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS AFFECTED BY THE THE SEVERE THUNDERSTORM INCLUDE... LOVINGTON...MCDONALD AND TATUM. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER... IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIDLAND AT 1 800 597 3220. LAT...LON 3339 10373 3256 10375 3308 10309 3351 10353 $$
000
WWUS54 KMAF 231049
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
547 AM CDT FRI MAR 23 2007
NMC025-231057-
/O.EXP.KMAF.SV.W.0024.000000T0000Z-070323T1045Z/
LEA NM-
447 AM MDT FRI MAR 23 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LEA COUNTY EXPIRED AT
445 AM MDT...
AT 447 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED
BELOW SEVERE LEVELS. THEREFORE THE SEVERE THUNDERSTORM WARNING WILL
BE ALLOWED TO EXPIRE.
ALTHOUGH THE THREAT OF SEVERE WEATHER HAS PASSED...THE STORM WILL
STILL BE CAPABLE OF PRODUCING VERY HEAVY RAIN...WIND GUSTS TO NEAR
50 MPH AND HAIL TO THE SIZE OF DIMES. MINOR FLOODING OF LOW LYING
AND FLOOD PRONE AREAS IS ALSO POSSIBLE AND PONDING OF WATER WILL
LIKELY CONTINUE ON SOME ROADWAYS. MOTORISTS SHOULD REMAIN CAUTIOUS
AND BE PREPARED TO SLOW DOWN IF WATER IS ENCOUNTERED TO PREVENT
HYDROPLANING AND LOSS OF VEHICLE CONTROL.
TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.
LAT...LON 3340 10374 3286 10347 3315 10308 3355 10331
3355 10362
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 3:35 AM MDT, 15 minutes earlier.
Area forecast discussion, Mar 23, 3:35 AM MDT, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 435 AM CDT FRI MAR 23 2007 .SHORT TERM... HIGH IMPACT EVENTS OVER THE NEXT 24 HOURS ARE SEVERE CONVECTION AND THE POTENTIAL FOR HEAVY RAINFALL. CLOSED UPPER CIRCULATION OVER THE NORTHERN REACHES OF THE GULFO DE CALIFORNIA IS FORECAST BY A CONSENSUS OF THE SHORT RANGE MODELS TO DRIFT EAST OVER NORTHERN SONORA TODAY BEFORE LIFTING OVER THE SOUTHERN ROCKIES TONIGHT. A WARM CONVEYOR BELT WAS INDICATED IN SATELLITE IMAGERY STRETCHING FROM COAHUILA NORTHEASTWARD ACROSS NORTH TEXAS...WITH SOME DRY/SUBSIDENT AIR NOTED BETWEEN THIS BELT AND THE CLOSED UPPER LOW. CLEARING SKIES OVER THE BIG BEND NORTHEAST ACROSS THE PERMIAN BASIN EARLIER THIS MORNING HAS RESULTED IN A COLLAPSE OF TEMPERATURE/DEWPOINT SPREADS AT THE TOP OF THE PBL...AND THIS IN TURN HAS PROMOTED WIDESPREAD STRATUS DEVELOPMENT ACROSS THESE REGIONS. ELSEWHERE...SCATTERED CONVECTION HAS DEVELOPED OVER THE PAST HOUR FROM NORTH OF VAN HORN TO NEAR CARLSBAD. THIS AREA IS BEING TICKLED BY A SUBTLE UPPER SPEED MAX EXTENDING FROM CENTRAL CHIHUAHUA NORTHEAST ACROSS SOUTHERN NEW MEXICO. DEEP LAYER LIFT ASSOCIATED WITH THE THERMALLY INDIRECT ASCENDING BRANCH OF THIS JET WILL CONTINUE OVER THESE AREAS FOR THE NEXT SEVERAL HOURS...AND WITH SUFFICIENT MOISTURE AND INSTABILITY ALREADY IN PLACE... CONVECTION SHOULD MAINTAIN ITSELF OVER SOUTHEASTERN NEW MEXICO THROUGH AT LEAST MID MORNING. FOCUS THEN SHIFTS TO THIS AFTERNOON...WHEN DEEP CONVECTION IS EXPECTED TO RENEW OVER MUCH OF THE CWFA LATER TODAY. UPPER LEVEL DYNAMICAL FORCING AS SHOWN VIA DIV Q PROGS INCREASES OVER THE SOUTHERN ROCKIES. AT THE SURFACE...A TROUGH WILL DEVELOP ALONG THE LEE SLOPES OF THE ROCKIES. AHEAD OF THIS FEATURE...SUFFICIENT THERMODYNAMIC POTENTIAL ENERGY WILL BE IN PLACE AS INSOLATION AND MOISTURE COMBINE FOR MLCAPES AROUND 15 KJ/KG RANGE IN AN AREA STRETCHING FROM THE BIG BEND NORTH ACROSS THE PERMIAN BASIN. CONVECTIVE INITIATION IS EXPECTED OVER THE MOUNTAINS AND ADJACENT PLAINS BY EARLY AFTERNOON...WITH THIS CONVECTION ORGANIZING AND SPREADING NORTH NORTHEASTWARD DURING THE LATE AFTERNOON HOURS. OVERALL...KINEMATIC PARAMETERS SEEM TO FAVOR SUPERCELLS...BUT MIDLEVEL DIRECTIONAL SHEAR COULD BE BETTER. FORECAST 0-1 AND 0-3KM SREF HELICITY PROGS ALSO SUGGEST A MARGINAL ROTATIONAL SETUP...BUT IF STORMS CAN MOVE A BIT MORE TO THE RIGHT THAN WHAT IS FORECAST AND /OR MANAGE TO TAP INTO SOME PREEXISTING BAROCLINIC VORTICITY ALONG OUTFLOW BOUNDARIES...LOW LEVEL ROTATIONAL POTENTIAL WILL INCREASE. HAVE LARGE HAIL AND DAMAGING WINDS IN THE GRIDS AT THIS POINT IN TIME...BUT WILL MENTION TORNADOES IN THE FORTHCOMING HWO. AS WE MOVE INTO THE NIGHTTIME HOURS...TRAINING STORMS AND AMPLE MOISTURE INFLOW WILL LEAD TO LOCALIZED FLASH FLOODING CONCERNS. PWAT VALUES OF AROUND 3 CM...SOME 200-300 PERCENT OF NORMAL... WILL BE MAINTAINED OVER THE EASTERN TWO THIRDS OF THE CWFA THIS EVENING. ROBUST LOW LEVEL MOISTURE TRANSPORT IS LIKEWISE INDICATED AS A LOW LEVEL JET INCREASES TO OVER 50 KTS AND ADVECTING INTO THE AREA 850 HPA MIXING RATIOS OF 10 TO 12 G/KG. AS THE STEERING FLOW BACKS TO NEARLY MERIDIONAL TONIGHT...TRAINING OF ECHOES WILL BECOME MORE OF AN ISSUE. WHILE THE THREAT IS THERE CERTAINLY FOR LOCALIZED FLASH FLOODING...THE OVERALL DRY ANTECEDENT CONDITIONS SUGGEST A MARGINAL THREAT OF WIDESPREAD FLASH FLOODING. WILL HOLD OF ON A WATCH ATTM AND WILL DEFER TO THE DAY SHIFT. MODEL NUMBERS ARE IN PRETTY GOOD AGREEMENT THROUGH 12Z SATURDAY AND A CONSENSUS HAS BEEN FOLLOWED. SEE LITTLE REASON TO DEVIATE STRONGLY FROM HPC QPF PROGS THIS MORNING...WITH INCREASES IN QPF OVER SOUTHEASTERN NEW MEXICO THIS MORNING AND THE WESTERN LOW ROLLING PLAINS THIS EVENING THE ONLY SIGNIFICANT ADJUSTMENTS. .LONG TERM... UPPER LEVEL LOW OVER WESTERN NEW MEXICO WILL CONTINUE TO MOVE NORTHEASTWARD INTO EASTERN COLORADO BY 00Z SUNDAY WITH A DIFFLUENT SOUTHWESTERLY FLOW ALOFT AHEAD OF THE SYSTEM. A TROUGH WILL EXTEND FROM THE LOW INTO EASTERN ARIZONA. THE LOW WILL CONTINUE MOVING NORTHEAST WITH THE TROUGH MOVING ACROSS CWA BY 00Z MONDAY. SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER THE CWA SATURDAY AND SUNDAY BEFORE ENDING FROM THE WEST ON MONDAY. THE THUNDERSTORMS ON SUNDAY WILL MOVE OUT OF MEXICO AS THE TROUGH BEGINS TO MOVE ACROSS THE CWA AND WILL CONTINUE OVER THE AREA INTO MONDAY MORNING. THE PRECIPITATION WILL GRADUALLY END FROM THE WEST DURING THE MORNING HOURS. SOME OF THE STORMS WILL HAVE THE POTENTIAL OF BECOMING SEVERE SATURDAY AND SUNDAY AS OUTLINED IN THE SPC DISCUSSIONS. LAPSE RATES OF 7 TO 8 DEG C/KM...DEEP SHEAR VECTORS OF 40 KTS AND LIFTED INDICES OF -2 TO -6 DEGREES WILL PROVIDE AN ENVIRONMENT FOR THUNDERSTORMS THAT WILL BE CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL. BY LATE SUNDAY...FEEL THE MAIN THREATS WILL BECOME MORE OF A HEAVY RAIN/FLASH FLOOD SITUATION RATHER THAN THE THREAT OF SEVERE WEATHER. WILL KEEP THE FORECAST DRY AFTER MONDAY. GFS BREAKS OUT LOW POPS DURING THE MIDDLE PART OF NEXT WEEK AS AN UPPER LEVEL LOW MOVES TO OUR NORTH...BUT WILL KEEP POPS BELOW MENTIONABLE LEVELS AT THIS POINT. TEMPERATURES WILL BE ON THE COOL SIDE SATURDAY DUE TO CLOUDS AND PRECIPITATION. A WARMING TREND WILL BEGIN SUNDAY WITH TEMPERATURES ABOVE NORMAL BY MONDAY. TEMPERATURES WILL COOL AGAIN TO NEAR NORMAL READINGS LATE IN THE LONG TERM WITH THE PASSAGE OF THE UPPER LOW. && .AVIATION... WIDESPREAD MVFR CIGS WILL AFFECT AREA TERMINALS/ROUTES THROUGH AT LEAST 15Z THIS MORNING. EMBEDDED CONVECTION OVER SOUTHEASTERN NEW MEXICO WILL AFFECT KCNM AND TWB ROUTE 194 THROUGH THE SAME PERIOD AS WELL. EXPECTED TO SCATTER OUT FROM WEST TO EAST LATER THIS MORNING BEFORE CONVECTION RENEWS OVER THE HIGHER TERRAIN THIS AFTERNOON AND SPREADS EAST AND NORTH. WIND GUSTS AOA 30 KTS AND LARGE HAIL POSSIBLE WITH VISIBILITIES DOWN TO 1SM OR LESS ACROSS AREA TERMINALS AND ROUTES BEGINNING AROUND 20Z AND CONTINUING THROUGH AT LEAST 06Z. LASTLY...LLWS POSSIBLE AT KMAF AND KFST BEGINNING AROUND 02Z AND PERSISTING UNTIL 08Z OR SO AS A 50KT PLUS LOW LEVEL JET DEVELOPS OVER THE EASTERN PERMIAN BASIN...WESTERN LOW ROLLING PLAINS...AND LOWER TRANS PECOS REGIONS OF WEST TEXAS. && .PRELIMINARY POINT TEMPS/POPS... BIG SPRING TX 71 58 71 59 / 50 80 60 50 CARLSBAD NM 74 52 73 52 / 40 50 40 20 DRYDEN TX 74 60 75 60 / 40 50 40 40 FORT STOCKTON TX 74 57 74 57 / 50 60 40 30 GUADALUPE PASS TX 69 47 67 46 / 30 40 30 20 HOBBS NM 71 57 73 53 / 60 70 50 30 MARFA TX 74 47 72 46 / 40 50 30 30 MIDLAND INTL AIRPORT TX 73 57 72 55 / 60 80 50 40 ODESSA TX 73 57 72 57 / 60 80 50 40 WINK TX 74 58 77 60 / 50 70 50 30 && .MAF WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 70/54
Hazardous weather outlook, Mar 23, 3:39 AM MDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 439 AM CDT FRI MAR 23 2007 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-240945- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 439 AM CDT FRI MAR 23 2007 /339 AM MDT FRI MAR 23 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT ACROSS ALL OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO. LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS ARE THE PRIMARY SEVERE WEATHER THREATS. IN ADDITION...LOCALLY HEAVY RAINFALL IS LIKELY TODAY AND TONIGHT OVER THE PERMIAN BASIN AND WESTERN LOW ROLLING PLAINS OF WEST TEXAS. AN UPPER LEVEL DISTURBANCE OVER NORTHERN MEXICO THIS MORNING WILL TRACK EASTWARD TODAY. AHEAD OF THIS SYSTEM...A MOIST AND UNSTABLE AIRMASS IS PRESENT. THESE INGREDIENTS WILL COMBINE WITH DAYTIME HEATING TO PRODUCE A ROUND OF SEVERE WEATHER OVER MUCH OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO. HAIL TO TWO INCHES IN DIAMETER...WINDS IN EXCESS OF 60 MPH...AND FREQUENT CLOUD TO GROUND LIGHTNING ARE POSSIBLE THIS AFTERNOON AND EVENING. IN ADDITION...A FEW STORMS MAY BE CAPABLE OF PRODUCING TORNADOES THIS AFTERNOON AND EVENING... PRIMARILY ALONG AND EAST OF A SEMINOLE...KERMIT...TO FORT STOCKTON LINE LATE THIS AFTERNOON THROUGH THE MID EVENING HOURS. THE THREAT OF HEAVY RAINFALL WILL INCREASE THIS EVENING AS STRONG SOUTHERLY WINDS BRING ABUNDANT MOISTURE NORTHWARD FROM THE GULF OF MEXICO. LOCALIZED RAINFALL AMOUNTS OF TWO TO THREE INCHES WILL BE POSSIBLE THIS EVENING...PARTICULARLY OVER THE NORTHERN AND CENTRAL PERMIAN BASIN AND THE WESTERN LOW ROLLING PLAINS OF WEST TEXAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE SATURDAY AND SUNDAY ACROSS SOUTHEAST NEW MEXICO AND SOUTHWEST TEXAS. THE THUNDERSTORMS WILL GRADUALLY DIMINISH MONDAY. SEVERE WEATHER WILL BE POSSIBLE BOTH SATURDAY AND SUNDAY OVER MOST OF THE AREA. THE GREATEST THREATS WILL BE LARGE HAIL...DAMAGING WINDS AND HEAVY RAIN THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE ACTIVATED THIS AFTERNOON OVER MOST OF THE AREA. SPOTTERS AND EMERGENCY MANAGES SHOULD MONITOR THE WEATHER CONDITIONS SATURDAY FOR POSSIBLE ACTIVATION. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 22, 9:26 PM MDT | Flash Flood Warning | MAF | Eddy | 4 hr |
| Mar 23, 10:03 AM MDT | Flash Flood Watch | MAF | Eddy, Lea | 19 hr |
| Mar 23, 1:19 PM MDT | Severe Thunderstorm Warning | MAF | Eddy | 56 min |
| Mar 23, 2:12 PM MDT | Severe Thunderstorm Warning | MAF | Eddy | 63 min |
| Mar 23, 3:12 PM MDT | Severe Thunderstorm Warning | MAF | Eddy | 63 min |
| Mar 23, 3:42 PM MDT | Severe Thunderstorm Warning | MAF | Lea | 63 min |
| Mar 23, 4:28 PM MDT | Tornado Warning | MAF | Lea | 62 min |
| Mar 23, 5:15 PM MDT | Severe Thunderstorm Warning | MAF | Eddy | 60 min |
| Mar 23, 5:28 PM MDT | Tornado Warning | MAF | Lea | 37 min |
| Mar 23, 5:48 PM MDT | Flash Flood Warning | MAF | Eddy | 5 hr |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.